# SDR ASAA0480525

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 593746815
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, LT WING L/E UPPER SURFACE CHAFED 25 INCHES OB OF L/E SLAT NR 0, OB TRACK REMOVED DAMAGE.  HFEC, NO CRACKS NOTED, TREATED AND PRIMED IAW EA 5740-01411 AND EA 10592.
